Positively n-Engel groups : Journal of Group Theory Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR increased in 2015: 0.505

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412

Mathematical Citation Quotient (MCQ) 2015: 0.45

99,00 € / $149.00 / £75.00*

Online
ISSN
1435-4446
See all formats and pricing

 


Select Volume and Issue
Loading journal volume and issue information...

Positively n-Engel groups

David M. Riley

Citation Information: Journal of Group Theory. Volume 4, Issue 4, Pages 457–462, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: 10.1515/jgth.2001.033, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
ERIC JESPERS and DAVID RILEY
International Journal of Algebra and Computation, 2006, Volume 16, Number 01, Page 141
[2]
David M. Riley
Journal of Algebra, 2003, Volume 261, Number 1, Page 19

Comments (0)

Please log in or register to comment.